# SDR ASAA2016060516951

- Difficulty date: June 5, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 32,150 hours, 9,730 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 609891005
- Part serial: 100708027
- Condition: Failed
- Location: Center Fuel Tank
- Part time: 32,154 hours, 9,732 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT CENTER TANK FWD PUMP LOW PRESSURE LIGHT STAY ILLUMINATED WITH THE PUMP ON AN 1500 LBS AT THE CENTER FUEL.  ACFT GROUNDED.  REMOVED CONNECTOR D804 AT RT CENTER PUMP, CLOSED C/B AND TURNED PUMP ON, C/B STAYED CLOSED.  ACCOMPLISHED A/C VOLT CHECKS AT D804, NO VOLTS.  REPLACED GFI RELAY R55 WITH NEW, REF AMM 28-22-18-400-801. TURNED PUMP ON STILL NO VOLTS.  REQUIRES FUEL PUMP, REF FIM 28-22-TASK 818 & WDM 28-23-11 FUEL PUMP. R & R RT FUEL PUMP, REF AMM 28-22-41.  RECONNECTED D804.  OPS CHECK GOOD. ACCOMPLISHED GFI OPS TEST FOR RIGHT CENTER FUEL PUMP, TEST PASS, REF AMM 28-22-41-720-802. APPLIED SEALANT, LEAK CHECK GOOD.
